MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 8 L; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 8 L; CEMENTED HIP STEM
Catalog Number 01.18.153
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2018: (b)(4).
 
Event or Problem Description
On 24 january 2018 the sales representative has been informed by the surgeon that a revision surgery was performed.At this time we do not know if the reason of the revision surgery is bone fracture or stem loosening.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: few days after primary hybrid tha on an elderly lady, femoral stem revision is required.The reason is not specified in the report.The radiographic images show a varus-positioned stem that probably left no cement on the medial proximal surface, a low resection level and a very distal femoral plug.The distal cement is thoroughly detached from the bone, reasons unknown, possibly because of insufficient cleaning or pressurization.There a re no indications that a defective device led to this adverse event.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 8 L
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7291619
Report Number3005180920-2018-00087
Device Sequence Number19096363
Product Code LZO
UDI-Device Identifier07630030804304
UDI-Public07630030804304
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Catalogue Number01.18.153
Device Lot Number170831
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR